# SDR USAA2010121793108

- Difficulty date: December 1, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Hinge Pin
- Part number: 7402048501
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON INNER HINGE PIN FOR RIGHT AFT NR 1 ENGINE MOUNT AT PYLON STA 684.  REPLACED RIGHT AFT NR 1 ENGINE MOUNT AT PYLON STA 684 IAW A320 AMM 71-22-11.
